# SDR Y2PA2021092021047

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N822AA
- Make and model: Amd FALCON20
- Aircraft serial: 195
- Aircraft time: 26,217 hours, 21,415 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF7002D2
- Part serial: 304G124Q
- Condition: Power Loss
- Location: Zone 400
- Part time: 13,090 hours, 10,697 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J, R
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCY: CREW REPORTED THAT EN-ROUTE DPA-HQA FL 350 HEARD NOISE AND FELT LOW RUMBLING THEN CHECKED ENGINE PARAMETERS. SAW OIL PRESSURE LOW ON GAUGE JUST AT RED LINE WITHOUT ASSOCIATED WARNING LIGHT. HEADING STARTED TO DRIFT TO THE LEFT WITH AN ASSOCIATED RPM DROP SEEN ON ENGINE GAUGES. DECLARED EMERGENCY ON CURRENT ATC FREQUENCY AND ASKED FOR VECTORS AND DESCENT TO A SUITABLE AIRPORT. THEY PERFORMED OIL PRESSURE LIGHT ON CHECKLIST WHICH LEADS TO ENGINE FAILURE SHUTDOWN IN FLIGHT THEN LANDING WITH LEFT ENGINE SHUTDOWN WINDMILLING N1 AND HYDRAULIC PRESSURE THEN GEAR DOWN PROCEDURE A. LANDED WITHOUT INCIDENT AT KLEX. AFTER PARKING NOTED OIL LEAKING FROM DRAIN AND OPENED THE AFFECTED ENGINE COWL AND NOTED THE ENGINE WAS COVERED IN OIL. RELAYED INFORMATION TO FLIGHT OPS. AND MAINTENANCE DEPARTMENTS.CORRECTIVE ACTION:  USA JET MAINTENANCE IN KLEX REMOVED AND REPLACED THE #1 ENGINE IAW USA JET AIRLINES GMM VOL # CHAPTER 72 ENGINE CHANGE CHECKLIST. LEAK AND OPS. CHECKS NORMAL, NO DEFECTS NOTED AT THIS TIME. REMOVED ENGINE TO BE SENT TO ITI FOR EVALUATION.
